Lithuanian Mathematical Journal

, Volume 27, Issue 3, pp 287–294 | Cite as

Integrodifferential equations which arise in the investigation of elliptic equations and systems

  • A. Janusauskas
Article
  • 10 Downloads

Keywords

Elliptic Equation Integrodifferential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  2. 2.
    L. Hörmander, “Pseudodifferential operators and nonelliptic boundary problems,” in: Pseudodifferential Operators [Russian translation], Mir, Moscow (1967), pp. 166–296.Google Scholar
  3. 3.
    M. Taylor, Pseudodifferential Operators [Russian translation], Mir, Moscow (1985).Google Scholar
  4. 4.
    J. Hadamard, “Sur les ondes liquides,” C. R. Acad. Sci. Paris,150, 609; 772–774 (1910).Google Scholar
  5. 5.
    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).Google Scholar
  6. 6.
    A. I. Yanushauskas, The Oblique Derivative Problem of Potential Theory [in Russian], Nauka, Siberian Branch, Novosibirsk (1985).Google Scholar
  7. 7.
    K. Miranda, Partial Differential Equations of Elliptic Type [Russian translation], IL, Moscow (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. Janusauskas

There are no affiliations available

Personalised recommendations